# SDR AWXA200700716

- Difficulty date: May 23, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SPOILER LOWER SURFACE HAS DISBONDED AREA, WS 56 - WS 567.  REPAIRED LEFT WING NR 2 SPOILER LOWER SURFACE, WS 56 - WS 567 IAW B757-200 SRM 51-70-04.
